RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1981, Volume 17, Number 12, Pages 2149–2159 (Mi de4414)  

Ordinary Differential Equations

On the convergence of spectral decompositions corresponding to a nonnegative selfadjoint extension of the Sturm–Liouville operator for functions from the class $H_p^\alpha$

N. Lažetić

SFRY, Belgrade

Full text: PDF file (942 kB)

Bibliographic databases:
UDC: 517.927.25
Received: 06.08.1979

Citation: N. Lažetić, “On the convergence of spectral decompositions corresponding to a nonnegative selfadjoint extension of the Sturm–Liouville operator for functions from the class $H_p^\alpha$”, Differ. Uravn., 17:12 (1981), 2149–2159

Citation in format AMSBIB
\Bibitem{Laz81}
\by N.~La{\v z}eti{\'c}
\paper On the convergence of spectral decompositions corresponding to a nonnegative selfadjoint extension of the Sturm--Liouville operator for functions from the class $H_p^\alpha$
\jour Differ. Uravn.
\yr 1981
\vol 17
\issue 12
\pages 2149--2159
\mathnet{http://mi.mathnet.ru/de4414}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=642878}


Linking options:
  • http://mi.mathnet.ru/eng/de4414
  • http://mi.mathnet.ru/eng/de/v17/i12/p2149

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:50
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020